# SDR AWXA200200767

- Difficulty date: August 2, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON BOTH SIDES OF STRINGER 26 R/H BETWEEN BS 887 AND BS 927. MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; REMOVED STRINGER 26 R/H FROM BS 885 TO BS 917, REMOVED TO FOM 1 EACH STRINGER CLIP & SPLICE BS 907, AND 1 EACH STRINGER CLIP BS 927. FABRICATED A FILLER, A REPAIR SPLICE, AND 4 EACH SHIMS; REINSTALLED STRINGER CLIPS AND SPLICE AT BS 907 AND BS 927,  AND INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-3, FIG 1, PG. 3-10.
